Artículo

Modeling the dynamics of black holes through balanced equations of motion in the null gauge

Gallo, Emanuel Icon; Moreschi, Osvaldo Mario Icon

Otros responsables

Fecha

09/2019

Editorial

World Scientific

Revista

International Journal of Geometric Methods in Modern Physics

Título del libro

Nombre del evento

Fecha del evento

Institución organizadora

ISSN

0219-8878

eISSN

1793-6977

ISBN

Idioma

Inglés

Tipo del evento

Clasificación temática

Resumen

We develop further the general framework for modeling the dynamics of the motion of black holes, presented in [E. Gallo and O. M. Moreschi, Modeling the dynamics of black holes through balanced equations of motion, Int. J. Geom. Meth. Mod. Phys. 16(3) (2019) 1950034], by employing a convenient null gauge, in general relativity, for the construction of the balanced equations of motion. This null gauge has the property that the asymptotic structure is intimately related to the interior one; in particular there is a strong connection between the field equations and the balanced equations of motion. Our work is very related to what we have called "Robinson-Trautman (RT) geometries" [S. Dain, O. M. Moreschi and R. J. Gleiser, Photon rockets and the Robinson-Trautman geometries, Class. Quantum Grav. 13(5) (1996) 1155-1160] in the past. These geometries are used in the sense of the general framework, we have presented in [E. Gallo and O. M. Moreschi, Modeling the dynamics of black holes through balanced equations of motion, Int. J. Geom. Meth. Mod. Phys. 16(3) (2019) 1950034]. We present the balanced equations of motion in second order of the acceleration. We solve the required components of the field equation at their respective required orders, G2 and G3, in terms of the gravitational constant. We indicate how this approach can be extended to higher orders.

Colecciones

Aprobación

Revisión

Complementado por

Referenciado por

Licencia Creative Commons

Excepto donde se indique lo contrario, la licencia de este ítem se describe como by-nc-sa